MathSciNet Relay Station
MathSciNet bibliographic data
MR2732991 (2012d:16098) 16T05 (16P90)
Goodearl, K. R.; Zhang, J. J. Noetherian Hopf algebra domains of Gelfand-Kirillov dimension two. J. Algebra 324 (2010), no. 11, 3131–3168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement